Migraleve Tablets Complete Pack 24

or

5 items left


Migraleve is for use in acute moderate pain associated with migraine which has been previously diagnosed by a doctor and where other painkillers have not worked. Do not take less than four hours after taking other painkillers. Migraleve Pink tablets have a unique double action, providing short term relief from migraine headache and associated nausea and vomiting. If taken at the first sign of a migraine, Migraleve Pink tablets can prevent an attack from developing. Migraleve Yellow tablets provide relief for continuing migraine symptoms. They should always be taken after the first dose of Migraleve Pink tablets.

Dose for adults: 2 Migraleve Pink tablets to be swallowed at the first sign of a migraine attack. If the migraine persists, then take 2 Migraleve Yellow tablets every 4 hours after the Migraine Pink dose. Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period. Dose for children 10-14 years of age: 1 Migraleve Pink tablet to be swallowed at the first sign of a migraine attack. If the migraine persists, then take 1 Migraleve Yellow tablet every 4 hours after the Migraleve Pink dose. Do not take more than 4 tablets (1 pink and 3 yellow) in a 24 hour period. Do not give to children under 10 years of age except under medical supervision.

Each Migraleve Pink Tablet contains the Active Ingredients: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg, Codeine Phosphate 8 mg, Buclizine Hydrochloride 6.25 mg. Also contains E127 & E171. Each Migraleve Yellow Tablet contains the Active Ingredients: Paracetamol DC 96% 520 mg equivalent to Paracetamol 500 mg, Codeine Phosphate 8 mg. Also contains: E104, E171 & E172

Can cause addiction. For three days use only. Please read the enclosed leaflet carefully. WARNING. Do not exceed the stated dose. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.


Vendor: Migraleve


Pin It